Research Article
Modified Ulam-Hyers-Rassias Stability Analysis of Caputo Impulsive Fractional Delay Differential Equations
* Corresponding author
Abstract
This article discuss the stability analysis of Caputo impulsive fractional delay differential equations using a modified Ulam-Hyers-Rassias stability approach. The effect of perturbations is intrinsically time-dependent due to its nonlocal and memory-dependent nature. The modified Ulam-Hyers-Rassias stability is crucial to fractional calculus. The real-valued function's integrability permits the inclusion of variable perturbations rather than a constant and guarantees that the stability inequality stays well-defined in the fractional situation. Therefore, compared to the classical Ulam-Hyers-Rassias stability technique, the modified approach offers a more realistic and general framework in fractional calculus. The findings contribute to improving the qualitative properties of fractional differential equations with delay factors, impulse disturbances, and memory effects.
Keywords: Caputo derivative; impulsive; fractional delay; modified Ulam-Hyers-Rassias stability
How to Cite
W. K. Udogworen, R. George, Modified Ulam-Hyers-Rassias Stability Analysis of Caputo Impulsive Fractional Delay Differential Equations, Int. J. Anal. Appl. 24 (2026), 208. https://doi.org/10.28924/2291-8639-24-2026-208
BibTeX
@article{Udogworen2026,
author = {Udogworen, Wisdom Kevin and George, Reny},
title = {Modified Ulam-Hyers-Rassias Stability Analysis of Caputo Impulsive Fractional Delay Differential Equations},
journal = {Int. J. Anal. Appl.},
volume = {24},
year = {2026},
pages = {208},
doi = {10.28924/2291-8639-24-2026-208}
}References
- [1] D.K. Igobi, U. Abasiekwere, Results on Uniqueness of Solution of Nonhomogeneous Impulsive Retarded Equation Using the Generalized Ordinary Differential Equation, Int. J. Differ. Equ. 2019 (2019), 2523615. https://doi.org/10.1155/2019/2523615.
- [2] D.H. Hyers, On the Stability of the Linear Functional Equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224. https://doi.org/10.1073/pnas.27.4.222.
- [3] T.M. Rassias, On the Stability of the Linear Mapping in Banach Spaces, Proc. Am. Math. Soc. 72 (1978), 297–300. https://doi.org/10.1090/s0002-9939-1978-0507327-1.
- [4] J. Wang, L. Lv, Y. Zhou, Ulam Stability and Data Dependence for Fractional Differential Equations with Caputo Derivative, Electron. J. Qual. Theory Differ. Equ. 2011 (2011), 63. https://doi.org/10.14232/ejqtde.2011.1.63.
- [5] J. Wang, L. Lv, Y. Zhou, New Concepts and Results in Stability of Fractional Differential Equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 2530–2538. https://doi.org/10.1016/j.cnsns.2011.09.030.
- [6] J. Wang, Y. Zhou, Mittag–Leffler–Ulam Stabilities of Fractional Evolution Equations, Appl. Math. Lett. 25 (2012), 723–728. https://doi.org/10.1016/j.aml.2011.10.009.
- [7] J. Ante, E. Abraham, U. Ebere, W. Udogworen, C. Akpan, On the Global Existence of Solution and Lyapunov Asymptotic Practical Stability for Nonlinear Impulsive Caputo Fractional Derivative via Comparison Principle, Sch. J. Phys. Math. Stat. 11 (2024), 160–172.
- [8] D. Igobi, W. Udogworen, Results on Existence and Uniqueness of Solutions of Fractional Differential Equations of Caputo-Fabrizio Type in the Sense of Riemann-Liouville, IAENG Int. J. Appl. Math. 54 (2024), 1163–1171.
- [9] F. Chen, A. Chen, X. Wang, On the Solutions for Impulsive Fractional Functional Differential Equations, Differ. Equ. Dyn. Syst. 17 (2009), 379–391. https://doi.org/10.1007/s12591-009-0027-5.
- [10] M. Caputo, M. Fabrizio, A New Definition of Fractional Derivative Without Singular Kernel, Prog. Fract. Differ. Appl. 1 (2015), 73–85. https://doi.org/10.12785/pfda/010201.
- [11] A. Atangana, D. Baleanu, New Fractional Derivatives with Nonlocal and Non-Singular Kernel: Theory and Application to Heat Transfer Model, Therm. Sci. 20 (2016), 763–769. https://doi.org/10.2298/tsci160111018a.
- [12] V. Lakshmikantham, Theory of Fractional Functional Differential Equations, Nonlinear Anal. Theory Methods Appl. 69 (2008), 3337–3343. https://doi.org/10.1016/j.na.2007.09.025.
- [13] L. Mahto, S. Abbas, A. Favini, Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications, Int. J. Differ. Equ. 2013 (2013), 704547. https://doi.org/10.1155/2013/704547.
- [14] M.S. Abdo, T. Abdeljawad, K. Shah, F. Jarad, Study of Impulsive Problems Under Mittag-Leffler Power Law, Heliyon 6 (2020), e05109. https://doi.org/10.1016/j.heliyon.2020.e05109.
- [15] J. Wang, Y. Zhou, M. Fecˇkan, Nonlinear Impulsive Problems for Fractional Differential Equations and Ulam Stability, Comput. Math. Appl. 64 (2012), 3389–3405. https://doi.org/10.1016/j.camwa.2012.02.021.
- [16] M.A. Nuwairan, A.G. Ibrahim, Nonlocal Impulsive Differential Equations and Inclusions Involving Atangana-Baleanu Fractional Derivative in Infinite Dimensional Spaces, AIMS Math. 8 (2023), 11752–11780. https://doi.org/10.3934/math.2023595.
- [17] M.I. Abbas, On the Initial Value Problems for the Caputo–Fabrizio Impulsive Fractional Differential Equations, Asian-Eur. J. Math. 14 (2021), 2150073. https://doi.org/10.1142/s179355712150073x.
- [18] S. Abbas, M. Benchohra, J.J. Nieto, Caputo-Fabrizio Fractional Differential Equations with Instantaneous Impulses, AIMS Math. 6 (2021), 2932–2946. https://doi.org/10.3934/math.2021177.
- [19] Y. Zhou, Existence and Uniqueness of Solutions for a System of Fractional Differential Equations, Frac. Calc. Appl. Anal. 12 (2009), 195–204.
- [20] W. Lin, Global Existence Theory and Chaos Control of Fractional Differential Equations, J. Math. Anal. Appl. 332 (2007), 709–726. https://doi.org/10.1016/j.jmaa.2006.10.040.
- [21] J. Atsu, J. Ante, C. Orazulume, S. Essang, R. Francis, et al., A Lyapunov-Based Approach to Uniform Strict Stability Analysis for Nonlinear Impulsive Caputo Fractional Derivatives with Weakly Singular Kernel, Int. J. Math. Anal. Model. 8 (2025), 198–215.
- [22] Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, 2014. https://doi.org/10.1142/9069.
- [23] Y. Zhou, F. Jiao, Existence of Extremal Solutions for Discontinuous Fractional Functional Differential Equations, Int. J. Dyn. Syst. Differ. Equ. 2 (2009), 237–252. https://doi.org/10.1504/ijdsde.2009.031104.
- [24] W. Udogworen, D. Igobi, A. Hamarsheh, U. Jim, H. A Nabwey, et al., Impulsive Fractional Delay Differential Equations with Fixed Moments and Modified Ulam-Hyers-Rassias Stability, Bound. Value Probl. 2025 (2025), 196. https://doi.org/10.1186/s13661-025-02178-5.
- [25] W. Udogworen, D. Igobi, U. Jim, Analysis of Atangana-Baleanu-Caputo Impulsive Fractional Delay Differential Equations, IAENG Int. J. Appl. Math. 55 (2025), 3883–3891.
- [26] W. Udogworen, D. Igobi, A. Hamarsheh, U. Jim, H.A. Nabwey, et al., Analysis of Impulsive Fractional Delay Differential Equations with Mittag-Leffler Kernel and Its Applications to Hutchinson's Model, J. Math. Comput. Sci. 42 (2026), 124–142. https://doi.org/10.22436/jmcs.042.01.08.